MAUDE Adverse Event Report: COVIDIEN SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86451
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Malfunction in endotracheal tube (ett) after intubation, cuff leak suspected, and device removed and replaced.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
MDR Report Key20333143
Report Number20333143
Device Sequence Number15851180
Product Code BTR
UDI-Device Identifier30884522000479
UDI-Public(01)30884522000479
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
Report Date (Section F) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number86451
Device Catalogue Number86451
Device Lot Number24F1151JZX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight80 KG
Date Report Sent to FDA08/26/2024